Unbounded operators with spectral decomposition properties

Erdélyi, Iván: Unbounded operators with spectral decomposition properties. Acta scientiarum mathematicarum, (42) 1-2. pp. 67-70. (1980)

[img] Cikk, tanulmány, mű
math_042_fasc_001_002_067-070.pdf

Download (809kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1980
Volume: 42
Number: 1-2
Page Range: pp. 67-70
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 70. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14749

Actions (login required)

View Item View Item